1 Publication

[1]
2024 | Published | Journal Article | IST-REx-ID: 18586 | OA
CZUDEK KS, Dolgopyat D. 2024. The central limit theorem and rate of mixing for simple random walks on the circle. Alea. 21(2), 1853–1865.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed

Grants


1 Publication

[1]
2024 | Published | Journal Article | IST-REx-ID: 18586 | OA
CZUDEK KS, Dolgopyat D. 2024. The central limit theorem and rate of mixing for simple random walks on the circle. Alea. 21(2), 1853–1865.
[Preprint] View | DOI | Download Preprint (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: ISTA Annual Report

Export / Embed